# SDR JGVR20150217001

- Difficulty date: February 17, 2015
- Submitted: February 17, 2015
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N636SF
- Make and model: Gulstm G150
- Aircraft serial: 277
- Aircraft time: 3,000 hours, 2,441 cycles
- Engine: Garrtt TFE73140
- Engine time: 3,000 hours, 2,441 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Condition: Failed
- Location: Bleed Air Duct
- Part time: 3,000 hours, 2,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REMOVAL FOR MPI, FOUND THE NR 2 ENGINE HP BLEED AIR DUCT ASSY 90 DEGREE CONNECTION, WITH A BLOWN OUT GASKET AND THE LEAKING BLEED AIR MELTED A PORTION THE FAN BYPASS DUCT.  SB 150-71-154, POWERPLANT - ENGINE HIGH PRESSURE (HP) AIR DUCT ASSY, SBJ10532-507, MISMATCH DATED 09/13/2013 TO ADDRESS THIS ISSUE, HOWEVER, THE WORDING IS SUCH THAT YOU ONLY DO A VISUAL INSPECTION OF THE CONNECTION FOR DEFECTS AND DO NOT DISASSEMBLE TO INSPECT THE STANDPIPE LENGTH ON INNER DUCT, PN SBJ10532-507.  THIS STANDPIPE LENGTH HAS BEEN FOUND TO BE THE CAUSE OF THE MISMATCH PROBLEM BY NOT ALLOWING, PN SBJ10531-505 TO MATE PROPERLY, THUS NOT MAKING A GOOD CRUSH SEAL OF THE GASKETS, PN BA7684, IAW THE SB, IF NO DEFECTS ARE VISIBLY FOUND, NO OTHER ACTION IS REQUIRED OR RECURRENT, AND THE CONNECTION IS NOT DISASSEMBLED FOR EXISTING STANDPIPE LENGTH.  AFTER RESEARCHING ACFT RECORDS, THIS SB WAS PCW ON MAY 9, 2014, AT TSN 2499.6 HRS AND TCN 1932.  THIS SHOWS ONLY DOING A VISUAL INSPECTION AND NOT DISASSEMBLING TO INSPECT THE STANDPIPE OF THE INNER DUCT, THE PROBLEM COULD STILL EXIST AND FAIL AFTER THE VISUAL INSPECTION IAW SB 150-71-154 IS PERFORMED.  RECOMMEND THIS HP BLEED AIR CONNECTION BE REQUIRED TO BE DISASSEMBLED TO INSPECT THE STANDPIPE LENGTH OF THE INNER DUCT EVEN IF NO DEFECTS, DISCOLORATION, SOOT IS FOUND BY VISUAL INSPECTION PER SB 150-71-154.
